# SDR 08FDEA04603

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655611415
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO PIT, CORROSION ON FRAME SHEAR TIE AT AFT SIDE OF STA 720B, STR 26-R.  REMOVED & REINSTALLED ZEE ANGLE, STRINGER CLIP AND TIE DOWN FITTING REF SRM 51-30-2. REMOVED CORROSION REF SRM 53-10-1. FOUND TO BE OUT OF LIMITS.  MEASURED REF NDT MAN PART 4.51-00-00 FIG 2. REPAIRED REF SRM 53-10-4 FIG 13. THIS IS CLASSIFIED AS A MAJOR REPAIR.
